# SDR MZZA00011

- Difficulty date: April 26, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 14611004DG
- Condition: Collapsed
- Location: Lt Main
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAP - DURING LANDING IN THE ISLAND OF YAP, THE LEFT MLG COLLAPSED AND RESULTED IN THE LEFT WING STRIKING THE RUNWAY.  L-1 SLIDE WAS DEPLOYED.  THE L-1 SLIDE ASSEMBLY P/N 1461100-4DG WAS REMOVED AND REPLACED PER B727 MM 25-60-15.  (M)
